My period is 13 days late, am I pregnant?
I had sex with my boyfriend on Oct 4, and then took plan b within a couple hours. My period is 13 d?
Added 31 Oct 2015:
Also my fertilize days were between Tueday sept 29-Monday October 5. And before this, my period came on Friday sept 18-Tuesday sept 22.
It is normal for your period to be late after using Plan B, sometimes up to a week or two late.
If you're certain that you were ovulating when you had unprotected sex, then you will have to hope that the pill prevented the embryo from implanting, by making the lining of the womb unsuitable for pregnancy. It is thought that the Pill might do so, but it is not known for sure. It may also prevent the egg & sperm meeting, but, again, it's not certain.
As Kaismama asked, have you done a pregnancy test?
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Apr 2012 • 2 answers
Posted 26 Nov 2012 • 2 answers
Posted 24 Jun 2015 • 1 answer
Posted 30 Jul 2015 • 1 answer
Posted 28 Dec 2015 • 1 answer